# SDR AALA20021431

- Difficulty date: October 8, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: INV7002
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIK - STANDBY INVERTER MESSAGE ON LOWER EICAS.  ELECTRICAL FUMES OBSERVED THROUGHOUT CABIN AND FLIGHT DECK.  PUNGENT ELECTRICAL BURNING ODOR.  FOUND STANDBY INVERTER OVERHEATED, REPLACED TRU AND ALL OPS AND INDICATIONS NORMAL RAISED MRR.  (M)
